• Brian Thomson posted an update 3 years, 3 months ago

    I have had a nurse tell me to go dairy free to help with diarrhea and stomach pains.Yesterday my dietician told me she wanted me to stop dairy free since I was losing weight and needed more calories.My Dr.is re thinking my dosage amount which is two pills 12 hours apart he may drop them from 150 to 100.I am a wee bit confused

    • Hi Brian,

      Thanks for getting in touch regarding this topic. You’re on the Ofev, right? I’ve recently heard about lots of patients dropping from 150mg twice daily to 100mg, actually. Do you know when the doctor will get back in touch with you about this decision? I only ask because I just emailed with a patient who was also having these terrible side effects, his specialist recommended he come off the Ofev for a week or two then start it again. He said the diarrhea stopped as soon as he stopped taking the Ofev, and so far, weeks after starting it again, the diarrhea has not returned. Might this be an option for you? If the dairy-free approach is helping, there certainly are other ways to incorporate/build in calories to your diet. Just a thought of mine 🙂

      Keep us posted!
      Charlene.

    • Goodluck Brian, I hope it goes well!
      Feel free to connect back with us if you have any questions or want to discuss anything – these forums are filled with such supportive people 🙂

      Charlene.

©2022 KLEO Template a premium and multipurpose theme from Seventh Queen

CONTACT US

We're not around right now. But you can send us an email and we'll get back to you, asap.

Sending

Log in with your credentials

or    

Forgot your details?

Create Account